# SDR 20001218SH005

- Difficulty date: June 13, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N407AR
- Make and model: Bell 407
- Aircraft serial: 53363
- Aircraft time: 197 hours
- Engine: Allsn 250C47B
- Engine time: 197 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relief Valve
- Part number: P49389
- Part serial: 9020316
- Condition: Failed
- Location: Fuel Boost Pump
- Part time: 197 hours
- Component: Fuel Boost Pump, Airborne
- Component part number: 407362100101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, HARDWARE WAS FOUND IN AIRFRAME ANTI-ICE FUEL FILTER.  AFTER CONSULATION WITH BELL PRODUCT SUPPORT, IT WAS THOUGH TO HAVE COME FROM THE FILTER BOWL.  INSPECTION OF THE FILTER BOWL AND FILTER HEAD FOUND NO DISCREPANCIES.  INSPECTED AFT FUEL BOOST PUMP ASSY, FOUND LEFT THERMAL RELIEF VALVE HAD COME APART SENDING A NUT AND ANOTHER PIECE INTO THE FILTER.  FURTHER INSPECTION FOUND A SPRING IN THE FUEL LINE TO THE FILTER AND ANOTHER PIECE IN THE CANNISTER WITH SOME ALUMINUM SHAVINGS.  THE LEFT VALVE THREADS WERE ALSO PARTIALLY STRIPPED.  THE BOOST PUMP ASSY WAS INSPECTED WITH NO DISCREPANCIES FOUND.  (X)
